# SDR 2006UALA01726

- Difficulty date: September 5, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 20,664 hours, 4,756 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100035701
- Condition: Damaged
- Location: Door 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 2L IS DAMAGED.  REPLACED LIGHT ASSY, OP CHECKS GOOD.  SUSPECT IMPACT FROM PASSENGER CARRY-ON OR CABIN SERVICE EQUIPMENT.
